# SDR DL76S981189

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116DL
- Make and model: Boeing 767332
- Aircraft serial: 23275
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Component: 61020
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JUST PRIOR TO DEPARTURE F/A ADVISE MTC, THE MID RT EMERGENCY FLASH LIGHT HAD LOW BATTERIES.  MAINTENANCE REPLACED THE BATTERY AND BULB ASSY AND INSTALLED PLACARD, P/N257204896 BULB P/N 012211663.
